MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION
Model Number 51-424-21-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported the distractor broke during the distraction period.The patient achieved enough distraction and did not need another.
 
Additional Manufacturer Narrative
The stereo microscope investigation revealed spontaneously break.Further observation determined that there were no indications of material or manufacturing defects.The function was tested and there was no abnormality found.The review of the product device history records was performed on the lot number identified.In this investigation no anomalies were discovered.The investigation results conclude that the root cause for the breakages were due to structural failure of the devices due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
DISTRACTION
Common Device Name
DISTRACTION
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7480728
Report Number9610905-2018-00050
Device Sequence Number196283
Product Code MQN
UDI-Device Identifier00888118081254
UDI-Public(01)00888118081254
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2018
Report Date (Section F) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number51-424-21-09
Device Lot Number33183811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/06/2018
Event Location Hospital
Date Report to Manufacturer04/06/2018
Initial Date Received by Manufacturer 04/06/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 MO